PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Exact Credibility for weighted Observations
Author(s): KAAS, R. , DANNENBURG, D. , GOOVAERTS, M.
Journal: ASTIN Bulletin
Volume: 27    Issue: 2   Date: November 1997   
Pages: 287-295
DOI: 10.2143/AST.27.2.542053

Abstract :
This note generalizes Jewell's theorem on exact credibility from the classical Bühlmann model to the (weighted) Bühlmann-Straub model

3.236.51.151.